Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

Ocella and heart racing....anyone?

Recommended Posts

I started Ocella 2 months ago..and ever since I started...my heart randomly beats really fast for like 5-10 seconds. If I go from like the fridge to the counter...my heart starts beating really fast...and at work when I'm just sitting...it randomly beats really fast. I have no idea why it is doing this...I'm thinking about calling the doctor next week anyway to talk about switching to ortho tri-cyclen anyway...but I hope not all pills will cause this to happen...has anyone ever experienced this with birth control?

Link to comment
Share on other sites

I switched from Yasmin to Ocella (the generic) and started getting heart palpitations, which I never had when I took Yasmin. Doctors tell you the medications are exactly the same, but I don't believe it.

I stopped taking the bcp in January '10 and as of 1 month ago started getting some of the worst cystic acne of my life in places that I never had it before. I'm almost 32 years old and I feel like a teenager. It's awful and depressing. I'm heading to the dermatologist tomorrow.

Link to comment
Share on other sites

That just happened to me today...weird...i guess it could be the Diane 35. I never really made the connection before but it really doesn't seem to agree with me :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×